# SDR QXEA2008103001151

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 18,839 hours, 19,317 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: AE7128852
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDX - DURING FLIGHT FROM SEA-RNO THERE WAS A HYDRAULIC LEAK OF NR 2 MAIN SYSTEM.  OVER RDM QUANTITY REACHED 30 PERCENT.  DIVERTED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND NR 2 HYD SYSTEM READING LOW (2 QUARTS).  FOUND HYD FLUID LEAKING FROM RT FLEX LINE THAT ATTACHES TO NLG LOCK ACTUATOR.  REMOVED AND REPLACED RT FLEX LINE.  REF Q400 AMM TASK 20-20-11-400-801.  BLEED RT FLEX LINE.  CYCLED GEAR, NO LEAKS NOTED.  SERVICED NR 2 HYD SYSTEM TO CORRECT LEVEL.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
